# SDR NWAA094106314

- Difficulty date: December 1, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 45,884 hours, 5,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE FOUND 2 RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED FUSE NR 3 ON POWER SUPPLY N7920.  OPERATIONAL CHECKS OKAY.
